Distribution-free upper bounds for spread options and market-implied antimonotonicity gap
Peter Laurence and
Tai-Ho Wang
The European Journal of Finance, 2008, vol. 14, issue 8, 717-734
Abstract:
We derive in closed form distribution-free bounds and optimal hedging strategies for spread options. Upper bounds are obtained when the spread option's joint distribution is constrained by the prices of traded options with all available strikes of a given maturity. The difference between the upper bound and the market price is a useful new measure of codependence, which we refer to as the market implied antimonotonicity gap.
Keywords: antimonotonicity gap; arbitrage-free bounds; codependence; copula; spread options; super-replication (search for similar items in EconPapers)
Date: 2008
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9)
Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1080/13518470802173164 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:eurjfi:v:14:y:2008:i:8:p:717-734
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/REJF20
DOI: 10.1080/13518470802173164
Access Statistics for this article
The European Journal of Finance is currently edited by Chris Adcock
More articles in The European Journal of Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().